# SDR SWAA001879

- Difficulty date: September 28, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 51,794 hours, 52,931 cycles
- System (JASC): 2701 · Control Column Section
- Part: Handle
- Part number: 65C25503
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, T/O WARNING HORN SOUNDED ON ROLLOUT WITH ALL SYSTEMS SET IN PROPER POSITION.  FOUND SPEED BRAKE HANDLE STIFF, LUBRICATED SPEED BRAKE HANDLE AND SLIDER ASSY PER MM.
